Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
Trouble with meals
avatar
An_247998 posted:
My husband who has Alzheimer's is having some trouble eating. His hand is shaking and that is very disturbing to him and me. He also says he is not hungry and does not eat all his meals, even though I have give him what he likes and less of it. Any suggestions?
Reply
 
avatar
davedsel57 responded:
Hello.

Have you discussed this with the doctor? There could be physical reasons why your husband has a lower appetite. Perhaps a medication he is taking has this as a side affect. So, my suggestion is to make sure to discuss all this with the doctor.
Click on my user name or avatar picture to read my story.

Blessings, Dave
 
avatar
Judith L London, PhD responded:
Hi,

Dave has given you good advice. The sooner he sees his doctor and finds out what's going on, the better.

Keep us posted,
Judy


Featuring Experts

Judith L. London, Ph.D. announces the publication of her second book, Support for Alzheimer's and Dementia Caregivers: The Unsung Heroes , with...More

Helpful Tips

SundowningExpert
Hi Everyone, I'm so gald to see that many of you find relief from sundowning after following the recommendations of your physician ... More
Was this Helpful?
13 of 13 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.